# SDR ABXA20130703477

- Difficulty date: July 3, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,573 hours, 39,082 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 5500 FT,  WHEEL WELL FIRE WARNING INDICATED.   PERFORMED WW AREA INSPECTION ACC FIM 26-17-09-00  FOR DAMAGE.  NO PNEUMATIC LEAK EVIDENCE.  NO OBVIOUS DAMAGE AND NO SENSOR DEFECTS NOTED.  APPLIED FIM 26-17-09-1 FIRE WARNING TEST.  ALL STEPS WERE VERIFIED.  BITE TEST SUCCESSFUL.  FOLLOW UP ACTION RESULTED IN R & R WHEEL WELL FIRE DETECTOR ELEMENT IAW AMM 26-17-01-4.  OPS CHECKED NORMAL, ACFT GROUNDED.
